# SDR ASAA2021101336431

- Difficulty date: October 13, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 7 hours, 8 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: 143A948535
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD CENTER PANEL LOWER SUPPORT FRAME CORRODED. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS FOUND LOWER SUPPORT RAIL OUT OF LIMITS IAW B737-900ER SRM 53-30-08-1A-1 REMOVED AND REPLACED SUPPORT RAIL IAW B737-900ER SRM 51-40-02-0G-0W=1.0 O=.071 R=.046 L=12.0 D=.025.
